# SDR CALA2023052601665

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 75,075 hours, 27,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Sta 540 Fwd Carg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO COMPARTMENT IN A/C BAY, FORWARD SIDE OF STA 540 BULKHEAD HAS LOWER FRAME BULGING DUE TO CORROSION AT BL-0 BETWEEN S-28L AND S-28R JUST AFT OF INTERNAL SIDE OF EXTERNAL A/C ATTACHMENT OPENING AS SHOWN. SEE ATTACHED. BULKHEAD CHORD REPAIR IN ACCORDANCE WITH PART 2 OF EC/RA 5330-07087 ON OR BEFORE 19 MAY 2025 PERFORMED INTERIM REPAIR AT STA 540 BULKHEAD CHORD PER EC/RA 5330-07087. PLACED ON DIP TO PERFORM AN INSPECTION OF THE BS 540 INITIATED A DTA DIP FOR THE BS 540 BULKHEAD CHORD REPAIR TO READ TOMC-APPROVAL FROM SC1ELBYC COMMENT AS FOLLOWS:PERFORM AN INSPECTION OF THE BS 540 BULKHEAD CHORD REPAIR IN ACCORDANCE WITH PART 2 OF ECRA 5330-07087 ON OR BEFORE 19 MAY 2025.
